La mitad del cuadrado con Geometría Dinámica.
Gaceta de la Real Sociedad Matemática Española (2007)
- Volume: 10, Issue: 3, page 743-762
- ISSN: 1138-8927
Access Full Article
topHow to cite
topMora Sánchez, José Antonio. "La mitad del cuadrado con Geometría Dinámica.." Gaceta de la Real Sociedad Matemática Española 10.3 (2007): 743-762. <http://eudml.org/doc/44152>.
@article{MoraSánchez2007,
author = {Mora Sánchez, José Antonio},
journal = {Gaceta de la Real Sociedad Matemática Española},
language = {spa},
number = {3},
pages = {743-762},
title = {La mitad del cuadrado con Geometría Dinámica.},
url = {http://eudml.org/doc/44152},
volume = {10},
year = {2007},
}
TY - JOUR
AU - Mora Sánchez, José Antonio
TI - La mitad del cuadrado con Geometría Dinámica.
JO - Gaceta de la Real Sociedad Matemática Española
PY - 2007
VL - 10
IS - 3
SP - 743
EP - 762
LA - spa
UR - http://eudml.org/doc/44152
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.